# SDR QXEA2009030200154

- Difficulty date: February 25, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 14,051 hours, 13,611 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 00207
- Condition: Failed
- Location: Zone 200
- Part time: 14,051 hours, 13,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YLW - PRESS INTERMITTENT ON TAKEOFF TO 12,000 FT CABIN RATE IN EXCESS 3,000 FPM MULTIPLE TIMES IN AUTO MODE.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  AFT OUT FLOW VALVE AND AFT CARGO DOOR SEAL REPLACED TESTS GOOD.  RETURNED TO SERVICE.
